Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Corrigendum to ``Integral Equations, Implicit Functions, and Fixed Points''


Author: T. A. Burton
Journal: Proc. Amer. Math. Soc. 141 (2013), 4425-4426
MSC (2010): Primary 45D05, 26B10, 47H10
DOI: https://doi.org/10.1090/S0002-9939-2013-11733-8
Published electronically: August 9, 2013
Original Article: Proc. Amer. Math. Soc. 124 (1996), no. 8, 2383-2390.
MathSciNet review: 3105884
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper of this title in Proc. Amer. Math. Soc. 124 (1996), no. 8, 2383-2390, we defined a large contraction, proved a fixed point theorem based on it, and then used it to extend Krasnoselskii's fixed point theorem. In that last-mentioned theorem we neglected to add the assumption that the mapping set be closed. In this correction we state the relevant theorems, add the assumption, and explain why it is necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 45D05, 26B10, 47H10

Retrieve articles in all journals with MSC (2010): 45D05, 26B10, 47H10


Additional Information

T. A. Burton
Affiliation: Northwest Research Institute, 732 Caroline Street, Port Angeles, Washington 98362
Email: taburton@olypen.com

DOI: https://doi.org/10.1090/S0002-9939-2013-11733-8
Received by editor(s): February 3, 2012
Published electronically: August 9, 2013
Communicated by: James E. Colliander
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.